Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Integrability of a certain kind of genus

Author: Yasurô Tomonaga
Journal: Proc. Amer. Math. Soc. 12 (1961), 821-823
MSC: Primary 57.32; Secondary 57.10
MathSciNet review: 0126853
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.32, 57.10

Retrieve articles in all journals with MSC: 57.32, 57.10

Additional Information

PII: S 0002-9939(1961)0126853-8
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia